Dales Laboratories Pvt Ltd
Chlorpheniramine Maleate (1mg) + Paracetamol (25mg) + Phenylephrine (2.5mg)
Sinus 77 Oral Suspension is a medication used to treat common cold symptoms in children, such as sore throat, runny nose, cough, sneezing, watery eyes, body ache, and fever.
Oral Suspension
Sinus 77 Oral Suspension is a combination of three medicines: Chlorpheniramine, paracetamol, and phenylephrine. It is commonly prescribed in children to relieve common cold symptoms. Chlorpheniramine is an antiallergic that relieves allergy symptoms, paracetamol is an analgesic and antipyretic, and phenylephrine is a nasal decongestant. This medication is available in an oral suspension form.
Sinus 77 Oral Suspension may make your child feel sleepy. Ensure your child takes extra care when taking part in physical activities.
No common side effects listed
Sinus 77 Oral Suspension is a combination of three medicines: Chlorpheniramine, paracetamol, and phenylephrine. Chlorpheniramine is an antiallergic that relieves allergy symptoms, paracetamol is an analgesic and antipyretic, and phenylephrine is a nasal decongestant.
Ensure your child takes extra care when taking part in physical activities Never combine Sinus 77 Oral Suspension with other cold and flu medicines Stop Sinus 77 Oral Suspension and immediately report to the doctor if your child develops an itchy rash, facial swelling, or breathing difficulties Practice self-care tips: clean and disinfect surfaces, give your child plenty of fluids, restrain your child from having dairy products, coffee, and spicy and fried foods, and ensure your child takes enough rest
Giving too much of Sinus 77 Oral Suspension can lead to serious side effects like seizures, rapid heart rate, depression, cognitive problems, and difficulty concentrating. Always follow the prescribed dose. To measure accurately, use the calibrated cup included with the medication. Avoid using a kitchen teaspoon as this will not provide an accurate dosage.
Store Sinus 77 Oral Suspension at room temperature in a dry, cool area away from direct sunlight and heat. Ensure all medications are out of the reach and sight of children to prevent accidental ingestion.
Do not combine more than one medicine intended for coughs or colds at a time unless advised by a doctor. This is due to the possibility of overlapping ingredients, leading to potential overdose and severe consequences. Always consult your child's healthcare provider before administering any medication.
Never administer medications meant for adults to children, as these might cause adverse reactions. It is crucial to only use the specially formulated medicines designed for children. Check the label for instructions before administering it to your child. Dosage must be strictly followed and a doctor's consultation should always occur if symptoms persist or worsen.
Sinus 77 Oral Suspension may cause slight drowsiness in children, leading to feelings of sleepiness. Never use this medication to induce sleep as it can mask underlying sleep disorders like insomnia. Consult a doctor if your child's symptoms are concerning or do not improve after treatment.